# SDR UIEA2017071901238

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,237 hours, 17,395 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 249C
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE FOR LT STARTER CUTOUT MESSAGE FOLLOWED BY ENGINE STARTER EICAS MESSAGE.  REMOVED AND REPLACED THE LT ENGINE START VALVE IAW AMM 80-11-02 AND OPS CHECKED OK.
